# SDR 95FDEA01079

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 693-704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02) ON SEAT TRACK BS 693-704 RBL 46 WL 208.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK FROM STA 690-740 IAW SRM 51-10-1, 51-30-2, ANDFEDEX MM 51-20-2, 57-20-01.
